# SDR HNAA2025060500386

- Difficulty date: May 15, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 45,396 hours, 42,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2316 CARGO ENTRY FWD T PROFILE CRACKED AT FR66.  RAR PROFILE IAW SRM 51-40-02
